# SDR UPS05M44677

- Difficulty date: June 7, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 5245 · Air Conditioning Doors
- Part: Structure
- Condition: Cracked
- Location: A/C Pack Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE FWD AIR CONDITION PACK ACCESS DOOR APPEARS CRACKED AT TOP OF DOOR.  C/W HFEC AREA VERIFIED DOOR IS CRACKED APPROX 2.75 IN LENGTH MKD (QC0558905).  REMOVED DOOR TO SM SHOP FOR REPAIR (0996300).  REPLACED DOOR ASSY PER MM 52-42-01.
